Alert archive / Mississippi / Flash Flood Warnings in 2014

Flash Flood Warning 84, NWS Jackson, MS

July 22, 2014Lamar County, Marion County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 22, 2014, 2:54 PM CDT for Lamar County, Marion County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2014, 2:54 PM CDT (19:54 UTC)
Expired
Jul 22, 2014, 5:00 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Lamar County, MS, Marion County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1461 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WGUS54 KJAN 221954
FFWJAN
MSC073-091-222200-
/O.NEW.KJAN.FF.W.0084.140722T1954Z-140722T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CDT TUE JUL 22 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF SANDY HOOK...
  SOUTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 500 PM CDT

* AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS OVER THE WARNED     
  AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUMBERTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3099 8948 3101 8951 3100 8955 3099 8975
      3100 8982 3102 8985 3104 8984 3112 8959
      3117 8935 3101 8935 3100 8941 3097 8943
      3097 8947

$$

GRG
2 follow-up statements
063 
WGUS74 KJAN 222049
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
349 PM CDT TUE JUL 22 2014

MSC073-091-222200-
/O.CON.KJAN.FF.W.0084.000000T0000Z-140722T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MS-LAMAR MS-
349 PM CDT TUE JUL 22 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR LAMAR
AND MARION COUNTIES...

AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR
INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAXTERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3101 8949 3101 8950 3101 8951 3100 8955
      3099 8975 3100 8982 3102 8985 3104 8984
      3112 8959 3114 8950

$$

CME
423 
WGUS74 KJAN 222116
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT TUE JUL 22 2014

MSC073-091-222126-
/O.CAN.KJAN.FF.W.0084.000000T0000Z-140722T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MS-LAMAR MS-
416 PM CDT TUE JUL 22 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LAMAR AND MARION
COUNTIES...

THE THREAT FOR HEAVY RAIN AND FLOODING HAS ENDED.

LAT...LON 3101 8949 3101 8950 3101 8951 3100 8955
      3099 8975 3100 8982 3102 8985 3104 8984
      3112 8959 3114 8950

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 10:38 AM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jul 22, 10:38 AM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1038 AM CDT TUE JUL 22 2014

.DISCUSSION...COLD CORE LOW WILL CONTINUE TO RETROGRADE INTO THE
ARKLAMISS FROM THE EAST THROUGH THE COURSE OF THE DAY.  DEEPER
MOISTURE FILTERING IN FROM THE EAST COMBINED WITH DAYTIME HEATING
LOOKS TO YIELD CAPE VALUES AROUND 2000 J/KG THIS AFTERNOON WHICH IS
ADEQUATE TO SUPPORT A DECENT COVERAGE OF CONVECTION THROUGH THE
AFTERNOON HOURS...PARTICULARLY OVER AREAS ALONG AND EAST OF THE
NATCHEZ TRACE PARKWAY WERE AN AXIS OF BETTER LOW LEVEL MOISTURE
CONVERGENCE LOOKS TO EXIST.  PRECIPITABLE H2O VALUES CLIMBING BACK
UP TO THE 1.75-2.00 INCH RANGE WILL SUPPORT THE POTENTIAL FOR SOME
LOCALIZED HEAVY RAINFALL.

MODEST MID-LEVEL FLOW ON THE ORDER OF 30-35 KNOTS AND ADVERTISED 30
KNOTS 0-6KM BULK SHEAR COULD AID IN SOME HEALTHY CORES THIS AFTERNOON
THAT'LL BE CAPABLE OF PRODUCING SOME GUSTY WINDS. THE LASTEST BATCH
OF HIGH-RES MODELS SEEM TO BE PICKING UP ON THIS TREND AS THEIR
CONVECTIVE OUTPUT IS A BIT MORE ROBUST THAN PREVIOUS RUNS. THIS
ACTIVITY IS EXPECTED TO GRADUALLY SUBSIDE IN BOTH INTENSITY AND
COVERAGE AS DAYTIME HEATING IS LOST THIS EVENING.

THE ONLY NOTABLE CHANGES TO THE FORECAST FOR TODAY...ASIDE FROM THE
TYPICAL HOURLY TRENDS...IS TO INCREASE POPS IN AREAS MAINLY ALONG
AND EAST OF THE NATCHEZ TRACE PARKWAY.  OTHERWISE...REMAINING
ELEMENTS OF THE CURRENT FORECAST LOOK GOOD FOR TODAY. /19/

&&

.AVIATION...CONVECTION WILL INCREASE FROM THE EAST THIS AFTERNOOON...
BUT NO MORE THAN VICINITY EXPECTED AT TAF SITES. SOME MVFR CEILINGS
WILL BE POSSIBLE BETWEEN GTR AND MEI EARLY THIS AFTERNOON...OTHERWISE
VFR CONDITIONS WILL PREVAIL INTO THE EVENING AS CONVECTION WINDS
DOWN. THEREAFTER...MVFR CEILINGS IN THE EAST AND MVFR VISIBILITIES
EVERYWHERE WILL BE THE RULE UNTIL AROUND 14Z. /26/

&&

.PREV DISCUSSION... /ISSUED 529 AM CDT TUE JUL 22 2014/

SHORT TERM...THE PRIMARY WEATHER FEATURE AFFECTING THE ARKLAMISS
WILL BE A CLOSED COLD CORE LOW MIGRATING WESTWARD FROM AL INTO MS.
THERE IS A WEAK SURFACE REFLECTION THAT WILL AID IN LOW LEVEL
MOISTURE CONVERGENCE OVER EASTERN MS LATER THIS MORNING AND
AFTERNOON AS DEEPER MOISTURE SURGES WESTWARD TOWARD THE INTERSTATE
55 CORRIDOR AND COMBINES WITH DAYTIME HEATING. HRRR GUIDANCE
INDICATES CAPE VALUES PEAKING IN THE 2000-3000 J/KG RANGE AND
PRECIPITABLE WATER APPROACHING TWO INCHES - AND THIS WILL SUPPORT
THUNDERSTORM INITIATION ALONG THE LL MOISTURE CONVERGENCE AXIS
STRETCHING NORTH OF THE LOW CENTER. HIGH-RES MODEL OUTPUT VARIES IN
COVERAGE BUT THERE MAY BE SUFFICIENT EASTERLY MID LEVEL FLOW TO
SUPPORT MULTI-CELL STORM CLUSTERS ALONG ANY BOUNDARIES WITH STORMS
CAPABLE OF PRODUCING SOME STRONG WIND GUSTS. THE MOVEMENT OF STORMS
IN THIS FLOW PATTERN WOULD INCREASE RAINFALL COVERAGE AND HAVE
RAISED POPS SOME FOR TODAY.

EXPECT CONVECTIVE ACTIVITY TO WANE AFTER SUNSET THIS EVENING. THE
CLOSED LOW WILL CONTINUE ITS WESTWARD MIGRATION OVERNIGHT AND BETTER
MOISTURE CONVERGENCE SHOULD SET UP FARTHER WEST WEDNESDAY...AND HAVE
SHIFTED POPS SLIGHTLY IN THAT DIRECTION - A LITTLE MORE THAN MOS
GUIDANCE SUGGESTS. THE THERMODYNAMIC AND WIND PROFILES SHOULD BE
SIMILAR WEDNESDAY AND A FEW STRONG STORMS WOULD BE A POSSIBILITY
ONCE AGAIN. IT LOOKS LIKE NORTHERN STREAM SHORTWAVE ENERGY
APPROACHING THE AREA LATE WEDNESDAY NIGHT IS A LITTLE SLOWER IN THE
MODEL GUIDANCE...AND THE GREATER INFLUENCE ON ARKLAMISS WEATHER MAY
HOLD OFF UNTIL THURSDAY. HAVE RAISED POPS ABOVE GUIDANCE TO MAINTAIN
SOME CONTINUITY...ESPECIALLY WITH THE POSSIBILITY OF CONVECTIVE COLD
POOLS THAT COULD HELP TO SEND SHOWER/TSTM ACTIVITY A LITTLE FARTHER
SOUTH THAN EXPECTED INTO NRN PORTIONS OF THE AREA. /EC/

LONG TERM...THURSDAY TO TUESDAY. SO FAR...NO BIG PATTERN CHANGE FOR
THE REGION. WITH THE LARGE AREA OF HIGH PRESSURE PLANTED OVER THE
ROCKIES...THE ARKLAMISS WILL CONTINUE TO GET FRONTS AND WEAK
DISTURBANCES EVERY FEW DAYS. THE MOS CONTINUES TO BOUNCE AROUND WITH
THE TEMPERATURES. PERHAPS LEANING MORE TOWARD CLIMATOLOGY FOR THIS
TIME OF YEAR...THE TEMPS IN THE EXTENDED ARE BACK INTO THE UPPER
90S/MID 70S EARLY NEXT WEEK WHICH WOULD SUGGEST POSSIBLE INCREASE IN
HEAT STRESS. HOWEVER...WITH THE CURRENT PATTERN TEMPERATURES ARE
LIKELY TO BE AT OR BELOW NORMAL THROUGH THE EXTENDED. STUCK WITH
GUIDANCE GENERALLY FOR POPS AND TEMPS.

BY THURSDAY...IT LOOKS LIKE THE LATEST STALLED FRONT WILL BE
REPLACED WITH AN APPROACHING COLD FRONT. THIS BOUNDARY IS LIKELY TO
STALL ALONG THE COAST OVER THE WEEKEND...BEFORE THE NEXT FRONT MOVES
INTO THE REGION AROUND MONDAY. EACH SYSTEM SEEMS TO BE LACKING MUCH
UPPER LEVEL SUPPORT AND THE MAIN SURFACE LOW WITH EACH SYSTEM IS
ALSO DISTANT. HOWEVER...THE MODELS ARE BRINGING IN PLENTY OF VERY
MOIST AND UNSTABLE AIR FROM THE GULF. THERE IS A CHANCE OF RAIN
ACROSS THE AREA NEARLY EVERY DAY. WITH THE BEST DYNAMICS ASSOCIATED
WITH THE SYSTEMS STAYING TO THE NORTH AND THE WESTERN RIDGE WAVERING
FURTHER EAST SOME DAYS...MUCH OF THE THUNDERSTORM ACTIVITY WILL MISS
THE WESTERN ZONES...BASICALLY AREAS EAST OF INTERSTATE 55 THROUGH
THE PERIOD. OF COURSE THERE COULD BE SOME ISOLATED TO SCATTERED
THUNDERSTORMS...BUT POPS RIGHT NOW ARE LOW. BETWEEN EACH FRONT WILL
BE A DAY OR TWO OF MOSTLY CLEAR SKIES AND MILD CONDITIONS. NOT
ANTICIPATING A PATTERN SHIFT THIS FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       90  71  91  71 /  46  32  34  22
MERIDIAN      88  69  91  69 /  60  39  28  23
VICKSBURG     90  70  92  71 /  20  20  34  22
HATTIESBURG   90  70  92  71 /  60  25  26  21
NATCHEZ       89  70  90  71 /  21  15  38  20
GREENVILLE    92  72  93  73 /  16  12  24  27
GREENWOOD     91  71  91  72 /  25  21  29  27

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/26
Hazardous weather outlook, Jul 22, 1:35 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
135 PM CDT TUE JUL 22 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
231845-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
135 PM CDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

26

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 22, 1:05 PM CDT, 1 hour 49 minutes before
MSZ065-066-074-221850-
JONES MS-FORREST MS-COVINGTON MS-
105 PM CDT TUE JUL 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
105 PM CDT TUE JUL 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF EASTABUCHIE
AT 106 PM CDT...MOVING SOUTHWEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EXTREME SOUTHEASTERN COVINGTON...NORTHERN FORREST AND
SOUTHWESTERN JONES COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3128 8929 3146 8944 3159 8919 3144 8907
      3143 8909 3143 8913 3139 8914
TIME...MOT...LOC 1806Z 054DEG 5KT 3146 8922

GRG
Special weather statement, Jul 22, 1:42 PM CDT, 1 hour 12 minutes before
MSZ073-074-221925-
LAMAR MS-FORREST MS-
142 PM CDT TUE JUL 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
142 PM CDT TUE JUL 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER BROOKLYN AT 142 PM CDT...
MOVING SOUTHWEST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN FORREST AND SOUTHERN LAMAR COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3091 8935 3100 8935 3100 8941 3097 8943
      3097 8947 3101 8951 3100 8955 3100 8964
      3101 8965 3116 8915 3114 8914 3097 8913
      3090 8928
TIME...MOT...LOC 1842Z 066DEG 19KT 3104 8921

GRG
Special weather statement, Jul 22, 2:40 PM CDT, 14 minutes before
MSZ065-066-222010-
JONES MS-COVINGTON MS-
240 PM CDT TUE JUL 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
240 PM CDT TUE JUL 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF SOSO AT 240 PM CDT...
MOVING WEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EAST CENTRAL COVINGTON AND NORTHWESTERN JONES COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3154 8943 3175 8950 3180 8923 3162 8917
TIME...MOT...LOC 1940Z 074DEG 4KT 3168 8930

GRG
Local storm report, Jul 22, 2:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             LUMBERTON               31.00N 89.45W
07/22/2014  E0.75 INCH       LAMAR              MS   PUBLIC

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 1:05 PM CDTSpecial Weather StatementJANJones45 min
Jul 22, 1:42 PM CDTSpecial Weather StatementJANForrest43 min
Jul 22, 2:08 PM CDTSevere Thunderstorm WarningJANLamar37 min
Jul 22, 2:40 PM CDTSpecial Weather StatementJANJones30 min
Jul 22, 3:03 PM CDTSpecial Weather StatementJANLamar32 min
Jul 22, 3:31 PM CDTSpecial Weather StatementJANJones24 min
Jul 22, 4:01 PM CDTSpecial Weather StatementJANMarion29 min
Jul 22, 4:11 PM CDTSpecial Weather StatementJANForrest39 min
Jul 22, 4:20 PM CDTSpecial Weather StatementJANJones30 min
Jul 22, 4:25 PM CDTFlash Flood WarningJANForrest2 hr
Jul 22, 4:41 PM CDTFlash Flood WarningJANJones2 hr
Jul 22, 5:21 PM CDTSevere Thunderstorm WarningJANMadison17 min
Jul 22, 5:39 PM CDTSpecial Weather StatementJANHinds31 min
Jul 22, 5:50 PM CDTSpecial Weather StatementJANCovington20 min
Jul 22, 5:54 PM CDTSpecial Weather StatementJANClarke41 min
Jul 22, 6:09 PM CDTSpecial Weather StatementJANSimpson31 min
Jul 22, 6:29 PM CDTSpecial Weather StatementJANLawrence31 min
Jul 22, 6:34 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence41 min
Jul 22, 6:50 PM CDTSpecial Weather StatementJANSmith20 min

Nearby

Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.